RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 6(294), Pages 103–140 (Mi umn1346)  

This article is cited in 1 scientific paper (total in 1 paper)

Special Lie algebras

M. V. Zaicev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (2594 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:6, 111–152

Bibliographic databases:

UDC: 519.4
MSC: 17B35, 17B01, 17B20, 17B05
Received: 29.12.1992

Citation: M. V. Zaicev, “Special Lie algebras”, Uspekhi Mat. Nauk, 48:6(294) (1993), 103–140; Russian Math. Surveys, 48:6 (1993), 111–152

Citation in format AMSBIB
\Bibitem{Zai93}
\by M.~V.~Zaicev
\paper Special Lie algebras
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 6(294)
\pages 103--140
\mathnet{http://mi.mathnet.ru/umn1346}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1264157}
\zmath{https://zbmath.org/?q=an:0828.17006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..111Z}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 6
\pages 111--152
\crossref{https://doi.org/10.1070/RM1993v048n06ABEH001093}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PZ92000004}


Linking options:
  • http://mi.mathnet.ru/eng/umn1346
  • http://mi.mathnet.ru/eng/umn/v48/i6/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Antonio Giambruno, Mikhail Zaicev, “Non-integrality of the PI-exponent of special Lie algebras”, Advances in Applied Mathematics, 2013  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:333
    Full text:137
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020